# SDR CA140826005

- Difficulty date: August 7, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) BOTH ENGINE TORQUE DROPPED TO 20% DURING TAKEOFF, ON 2 OCCASIONS. AIRCRAFT SPEED WAS 80 KNOTS. A GROUND CHECK OF ALL PARAMETERS OF BOTH ENGINES WERE SATISFACTORY.
